# SDR UPS805057

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1690-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FUSELAGE AFT SKIN BUCKLED AND CORRODED BEYOND LIMITS AT FS 1690 TO FS 1720, LONG 33L TO LONG 33R.  CUT OUT DAMAGED AREA AND SPLICED IN NEW SKIN PANEL PER SRM 53-2-1, FIG 8.
